# SDR DALA2024101009950

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,207 hours, 30,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 CORROSION FLOOR BEAM -Y1162.5 AT LEVEL FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 AND SPLICE (1EA) AT LEVEL FR68 TO FR69 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11-801 AND SRM 51-72-11-911-001. (0600852)
